Alert archive / Minnesota / Freezing Rain Advisories in 2017

Freezing Rain Advisory 2, NWS Twin Cities, MN

February 6, 201712 counties in Minnesota; 9 counties in Wisconsin

NWS Twin Cities, MN issued this freezing rain advisory at Feb 6, 2017, 2:30 PM CST for 12 counties in Minnesota; 9 counties in Wisconsin. It took effect at Feb 6, 2017, 9:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2017, 2:30 PM CST (20:30 UTC)
In effect from
Feb 6, 2017, 9:00 PM CST
Expired
Feb 7, 2017, 3:00 PM CST
In force
18 hr
Issued by
NWS Twin Cities, MN
All 21 counties

Anoka County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Ramsey County, MN, Scott County, MN, Sherburne County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 72 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

811 
WWUS43 KMPX 062030
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CST MON FEB 6 2017

...LIGHT GLAZING OF ICE POSSIBLE TONIGHT AND TUESDAY MORNING...

.FREEZING DRIZZLE IS POSSIBLE ACROSS EAST CENTRAL MINNESOTA AND
WESTERN WISCONSIN. ICE ACCUMULATIONS OF A FEW HUNDREDTHS COULD
LEAD TO SLIPPERY ROADS AND SIDEWALKS, ESPECIALLY IF THEY ARE
UNTREATED. PLEASE DRIVE SLOWLY IF YOU NOTICE FREEZING DRIZZLE
DEVELOPING LATER TONIGHT AND TUESDAY MORNING.

MNZ051>053-059>063-068>070-078-WIZ014>016-023>028-070430-
/O.NEW.KMPX.ZR.Y.0002.170207T0300Z-170207T1800Z/
SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
CARVER-SCOTT-DAKOTA-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-
DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF ELK RIVER, CAMBRIDGE, CENTER CITY, 
MONTICELLO, MINNEAPOLIS, BLAINE, ST PAUL, STILLWATER, CHASKA, 
SHAKOPEE, HASTINGS, RED WING, OSCEOLA, RICE LAKE, LADYSMITH, 
HUDSON, RIVER FALLS, PRESCOTT, MENOMONIE, DURAND, CHIPPEWA FALLS,
AND EAU CLAIRE
230 PM CST MON FEB 6 2017

...FREEZING RAIN ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO NOON CST TUESDAY. 

* PLAN ON FREEZING DRIZZLE TO DEVELOP AROUND 9 PM AND THEN
  DIMINISH TUESDAY MORNING. 

* A LIGHT GLAZING OF ICE IS EXPECTED. 

* THE ICE WILL RESULT IN DIFFICULT TRAVEL CONDITIONS...INCLUDING 
  DURING THE MORNING COMMUTE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. THE LATEST ROAD
CONDITIONS FOR THE STATE YOU ARE CALLING FROM CAN BE OBTAINED BY
CALLING 5 1 1.

&&

$$

JRB
5 follow-up statements
720 
WWUS43 KMPX 070307
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CST MON FEB 6 2017

...LIGHT GLAZING OF ICE POSSIBLE LATE TONIGHT AND TUESDAY 
MORNING...

.AREAS OF FREEZING DRIZZLE ARE LIKELY ACROSS EAST CENTRAL 
MINNESOTA AND WESTERN WISCONSIN OVERNIGHT INTO TUESDAY MORNING. 
ICE ACCUMULATIONS OF A FEW HUNDREDTHS COULD LEAD TO SLIPPERY ROADS
AND SIDEWALKS...ESPECIALLY IF THEY ARE UNTREATED. 

MNZ051>053-059>063-068>070-078-WIZ014>016-023>028-071115-
/O.CON.KMPX.ZR.Y.0002.000000T0000Z-170207T1800Z/
SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
CARVER-SCOTT-DAKOTA-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-PIERCE-
DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF ELK RIVER, CAMBRIDGE, CENTER CITY, 
MONTICELLO, MINNEAPOLIS, BLAINE, ST PAUL, STILLWATER, CHASKA, 
SHAKOPEE, HASTINGS, RED WING, OSCEOLA, RICE LAKE, LADYSMITH, 
HUDSON, RIVER FALLS, PRESCOTT, MENOMONIE, DURAND, CHIPPEWA FALLS,
AND EAU CLAIRE
907 PM CST MON FEB 6 2017

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* PLAN ON AREAS OF FREEZING DRIZZLE TO DEVELOP BY 3 AM AND THEN
  DIMINISH TUESDAY MORNING. 

* A LIGHT GLAZING OF ICE IS EXPECTED.

* THE ICE WILL RESULT IN DIFFICULT TRAVEL CONDITIONS...INCLUDING 
  DURING THE MORNING COMMUTE ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. THE LATEST ROAD
CONDITIONS FOR THE STATE YOU ARE CALLING FROM CAN BE OBTAINED BY
CALLING 5 1 1.

&&

$$

BORGHOFF
822 
WWUS43 KMPX 070856
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
256 AM CST TUE FEB 7 2017

...LIGHT GLAZING OF ICE POSSIBLE IN WEST CENTRAL WISCONSIN THROUGH
NOON...

.LIGHT FREEZING RAIN OR FREEZING DRIZZLE IS NOT AS WIDESPREAD AS
EXPECTED THIS MORNING. THEREFORE...PART OF THE ADVISORY AREA...
INCLUDING THE TWIN CITIES METRO AREA HAS BEEN CANCELLED. 
HOWEVER...AREAS IN WEST CENTRAL WISCONSIN WHERE FREEZING DRIZZLE 
HAS BEEN REPORTED...WILL SEE OCCASIONAL FREEZING DRIZZLE OR 
FREEZING RAIN THROUGH NOON BEFORE CHANGING OVER TO LIGHT SNOW. ICE
ACCUMULATIONS OF A FEW HUNDREDTHS COULD LEAD TO SLIPPERY ROADS 
AND SIDEWALKS...ESPECIALLY IF THEY AREA UNTREATED.

MNZ051>053-059>063-068>070-078-WIZ014-023-024-026-071000-
/O.CAN.KMPX.ZR.Y.0002.000000T0000Z-170207T1800Z/
SHERBURNE-ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
CARVER-SCOTT-DAKOTA-GOODHUE-POLK-ST. CROIX-PIERCE-PEPIN-
INCLUDING THE CITIES OF ELK RIVER, CAMBRIDGE, CENTER CITY, 
MONTICELLO, MINNEAPOLIS, BLAINE, ST PAUL, STILLWATER, CHASKA, 
SHAKOPEE, HASTINGS, RED WING, OSCEOLA, HUDSON, RIVER FALLS, 
PRESCOTT, AND DURAND
256 AM CST TUE FEB 7 2017

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE FREEZING RAIN ADVISORY. 

$$

WIZ015-016-025-027-028-071800-
/O.CON.KMPX.ZR.Y.0002.000000T0000Z-170207T1800Z/
BARRON-RUSK-DUNN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF RICE LAKE, LADYSMITH, MENOMONIE, 
CHIPPEWA FALLS, AND EAU CLAIRE
256 AM CST TUE FEB 7 2017

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* PLAN ON A PERIOD OF FREEZING DRIZZLE OR FREEZING RAIN THROUGH
  NOON. 

* ICE ACCUMULATIONS OF UP TO FIVE HUNDREDTHS OF AN INCH ARE
  POSSIBLE BEFORE NOON. 

* THE ICE WILL RESULT IN DIFFICULT TRAVEL CONDITIONS...INCLUDING 
  DURING THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. THE LATEST ROAD
CONDITIONS FOR THE STATE YOU ARE CALLING FROM CAN BE OBTAINED BY
CALLING 5 1 1.

&&

$$

JLT
134 
WWUS43 KMPX 071525
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
925 AM CST Tue Feb 7 2017

...LIGHT GLAZING OF ICE IN WEST CENTRAL WISCONSIN THROUGH NOON...

.Freezing drizzle, occasionally mixed with snow will continue
through the morning in western Wisconsin. Minor ice accumulations
are expected, but a light glazing of ice is occurring, which is
leading to slippery roads and sidewalks, especially if they are
untreated. 

WIZ015-016-025-027-028-071800-
/O.CON.KMPX.ZR.Y.0002.000000T0000Z-170207T1800Z/
Barron-Rusk-Dunn-Chippewa-Eau Claire-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
Chippewa Falls, and Eau Claire
925 AM CST Tue Feb 7 2017

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* Freezing drizzle continuing through noon. 

* Minor ice accumulations, with a glazing expected on untreated
  surfaces.

* The ice will result in difficult travel conditions through the
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freezing rain advisory means that periods of freezing rain or
drizzle will cause travel difficulties. Be prepared for slippery
roads. Slow down and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
call 5 1 1.

&&

$$
306 
WWUS43 KMPX 071757
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
1157 AM CST Tue Feb 7 2017

...LIGHT GLAZING OF ICE IN WEST CENTRAL WISCONSIN INTO THE
AFTERNOON...

.Freezing drizzle will continue into the afternoon in western
Wisconsin. A band of snow currently working across central
Minnesota will bring an end to the freezing precipitation as it
moves through this afternoon. Minor ice accumulations are 
expected, but a light glazing of ice is occurring, which is 
leading to slippery roads and sidewalks, especially if they are 
untreated.

WIZ015-016-025-027-028-072100-
/O.EXT.KMPX.ZR.Y.0002.000000T0000Z-170207T2100Z/
Barron-Rusk-Dunn-Chippewa-Eau Claire-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
Chippewa Falls, and Eau Claire
1157 AM CST Tue Feb 7 2017

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* Freezing drizzle continuing through 3 pm.

* Minor ice accumulations, with a glazing expected on untreated 
  surfaces. 

* The ice will result in difficult travel conditions through the 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A freezing rain advisory means that periods of freezing rain or
drizzle will cause travel difficulties. Be prepared for slippery
roads. Slow down and use caution while driving. The latest road
conditions for the state you are calling from can be obtained by
call 5 1 1.

&&

$$
730 
WWUS43 KMPX 072105
WSWMPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
305 PM CST Tue Feb 7 2017

...FREEZING RAIN ADVISORY HAS EXPIRED...

.The Freezing Rain Advisory has been allowed to expire at 3 PM.
Freezing rain has ended across the area.

WIZ015-016-025-027-028-072215-
/O.EXP.KMPX.ZR.Y.0002.000000T0000Z-170207T2100Z/
Barron-Rusk-Dunn-Chippewa-Eau Claire-
Including the cities of Rice Lake, Ladysmith, Menomonie, 
Chippewa Falls, and Eau Claire
305 PM CST Tue Feb 7 2017

...FREEZING RAIN ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this freezing rain advisory went out at Feb 6, 5:56 AM CST, 8 hours 34 minutes earlier.

Area forecast discussion, Feb 6, 5:56 AM CST, 8 hours 34 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
556 AM CST Mon Feb 6 2017

.UPDATE...For 12z Aviation discussion below

&&

.SHORT TERM...(Today through Tuesday)
Issued at 345 AM CST Mon Feb 6 2017

Forecast concerns over the next 36 hours are centered on
precipitation chances, types and amounts associated with a broad
trough lifting from the Central Plains to the eastern Great Lakes.
The main change to the forecast this morning was to delay the
onset time of precipitation, given most models indicate it will be
after midnight before we see development locally.

Prior to the onset of precipitation, today will be mild with
highs in the upper 20s to upper 30s. Tonight the surface low is
forecast to be centered over Iowa at 06z as a shortwave trough
approaches from the northwest. We see weak lift developing by 09z,
although the better forcing is displaced to the north closer to
the International border. Soundings support liquid precipitation
overnight for most of the area followed by a transition to snow on
Tuesday. Temperatures will be around freezing in most areas, so
there is a threat for freezing rain/drizzle. However, precip
amounts appear light at this point given limited moisture. The
anticipated worst-case scenario if temperatures end up a bit
cooler than currently expected, would be ice accums in the 0.05 to
0.10 range. However, not confident low temperatures will be as
cold as some of the models indicate, or that we will see enough
saturation to produce those precip values, so have held off on a
freezing rain advisory. Regarding snow accumulations, expect
0.5-1.5 inch accums north of Interstate 94 (excluding the TC
metro, where trace accums would be more likely).

.LONG TERM...(Tuesday night through Sunday)
Issued at 345 AM CST Mon Feb 6 2017

Past Tuesday, there is very little chance of widespread
precipitation as the predominate pattern will keep the general storm
systems well north or south of the MPX CWA.

Temperatures will be coldest Wednesday/Thursday as the core of
coldest air mass this week moves across the region. Based on
upstream observations, and conditions in northwest Canada,
temperatures will average 5 to 15 degrees below normal. This cold
air mass will be short lived as the upper trough moves east, and a
predominately quasi-zonal flow resides across most of the Upper
Midwest through next weekend. The onset of the warmer air mass
Thursday night/Friday may lead to some light snow or flurries.
However, the depth and strength remains shallow/weak, so I don't
anticipate anything significant. By this weekend, a strong jet
stream bisects the nation as an upper level low forms in the
desert southwest. This type of pattern may lead to a significant
storm system across the mid section of the nation next week.
Current weather models have the bulk of the rain/snow across the
Midwest/Ohio Valley, but any shift or buckle in this jet may lead
to unsettled conditions for the Upper Midwest.

Due to the predominately quasi-zonal flow, and the mean trough
holding east of the Great Lakes, temperatures for the Upper Midwest
will likely average above normal. This trend is also indicated by
the longer term models GEFS/NAEFS which keep the coldest air
north and northeast into eastern Canadian, with a significant
upper ridge building over the Rockies next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 557 AM CST Mon Feb 6 2017

VFR conditions to start the period but MVFR ceilings will become
prevalent this afternoon as stratus associated with the
approaching trough expands into the area. Have leaned toward the
GFS MOS guidance for timing as the NAM seems a bit too aggressive
saturating the low layers (i.e. it has MVFR cigs right out of the
gates at 12z). Have slowed down the precipitation onset by a few
hours, but still expect light precip/freezing precip to develop
tonight and persist Tuesday, with snow mixing in at northern sites
(KAXN-KSTC). A light glazing of untreated pavement is possible,
with total ice accumulation around 0.05 inches. East/southeast
winds around 4-7kts back to the north/northeast by Tuesday
morning.

KMSP...
Cigs are expected to lower to MVFR this afternoon, with light
precip developing tonight. Think onset will be a tad later than
previously expected, and have slowed the timing to 05z. Surface
temps will be right around the freezing mark, but currently think
they will be warm enough for liquid at onset, with freezing
drizzle becoming more possible toward daybreak.

/OUTLOOK FOR KMSP/
TUE...IFR/MVFR. -SN/FZDZ likely. Winds NE 5-10 kts bcmg NW 15-30
kts.
WED...VFR. Winds NW 10-15 kts.
THU...VFR. Winds SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...JLT
AVIATION...LS
Hazardous weather outlook, Feb 6, 1:49 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
149 PM CST MON FEB 6 2017

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
072000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
149 PM CST MON FEB 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FREEZING DRIZZLE IS POSSIBLE LATE TONIGHT INTO TUESDAY ACROSS
EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN. LIGHT ICE
ACCUMULATIONS MAY OCCUR...ESPECIALLY ON UNTREATED ROADS AND PAVED
SURFACES. MOTORISTS SHOULD EXPECT A SLOW MORNING COMMUTE ACROSS
PARTS OF EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT FREEZING PRECIPITATION WILL CONTINUE TO BE POSSIBLE ON
TUESDAY MORNING OVER EAST CENTRAL MINNESOTA...AND GENERALLY ALONG
AND SOUTH OF INTERSTATE 94...WITH A CONTINUED THREAT FOR LIGHT
GLAZING. TO THE NORTH...PRIMARILY SNOW IS EXPECTED WITH
ACCUMULATIONS UNDER 2 INCHES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Freezing Rain Advisories in Minnesota, 2017Freezing Rain Advisories in Wisconsin, 2017Every freezing rain advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.